Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My roommate has just made a suggestion to me to use neosporin on my red scarring on my face...I'm getting married in less than 2 months and have hormonal acne pretty much all over my face...i've been using doxycycline and tanning..I'm pretty upset about it and can only hope for the best by June 4th..what should I do?

Share this post


Link to post
Share on other sites

The red scarring on your face. Be certain that what you are referring to is scarring and not hyperpigmentation. The reason why you need to be clear in this regard is because neosporin will do little to help with red marks left after acne but it will help post-acne lesions from scarring.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×